JournalszaaVol. 15, No. 4pp. 917–933

On a Class of Nonlinear Neumann Problems of Parabolic Type: Blow-Up of Solutions

  • M.A. Pozio

    Università di Roma La Sapienza, Italy
  • Alberto Tesei

    Università di Roma La Sapienza, Italy
On a Class of Nonlinear Neumann Problems of Parabolic Type: Blow-Up of Solutions cover
Download PDF

Abstract

We investigate large time behaviour of solutions for a class of nonlinear Neumann parabolic problems of indefinite type, possibly degenerate. Depending on the features of the problem, several parameters play a role to establish global boundedness or finite time blow-up of solutions. The occurrence of either situation is related with the existence of stationary solutions. Proofs make extensive use of monotonicity methods.

Cite this article

M.A. Pozio, Alberto Tesei, On a Class of Nonlinear Neumann Problems of Parabolic Type: Blow-Up of Solutions. Z. Anal. Anwend. 15 (1996), no. 4, pp. 917–933

DOI 10.4171/ZAA/737